# SDR SIMA20250919002

- Difficulty date: September 19, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 22,084 hours, 14,790 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE BEAM FASTENERS CORRODED AT FR 86-87 Y-10" LEVEL 2 CORROSION BLENDED CORROSION AT AFT WET AREA FLOOR BEAM IAW EMB 175 SRM 51-10-03. BLEND MEASURES L=1.4" W=.6" H=.018" AND IS OUT OF LIMITS IAW EMB 175 SRM 53-23. LOCATED, DRILLED AND DEBURED NEW AFT WET AREA FLOOR STRUCTURE BEAM IAW E-175 SRM 51-40-02. PN 170-65669-003. TOPCOATED FASTENERS ON AFT WET AREA FLOOR STRUCTURE BEAM FR86-87 Y-10 IAW E-175 SRM 51-23-06 AND ENVOY ETN-EJ-051-015. APPLIED CIC TO AFT WET AREA FLOOR STRUCTURE BEAM FR86-87 Y-10 IAW E-175 CPM 51-25-00. REMOVED AND REPLACED AFT WET AREA FLOOR STRUCTURE BEAM FR86-87 Y-10 IAW E-175 SRM 51-40-08. LEVEL 2 CORROSION
